Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Child has asthma. Took Prednisorone. Have red dots on skin. Heat rash?

Hi my daughter had been to the doctor this morning for asthma she was prescribed prednisorone she has had this before and no reaction but today all of a sudden these strange red dots appeared on her skin then dissapeared and a few more popped up its very hot here today wondering if its a heat rash or whether I need to take her back to the doctor
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, rash over he body can be due to drug reactions, viral exanthems, prickly heat, typhous and typhoid, ectoparasite infections, connective tissue disorders and many others. Although prednisolone is given for rash due to allergic reactions but very rarerly steroids can also cause allergy and rash, more importantly, since your daughter is on prednisolone ,she will be predisposed to viral ,bacterial and other infections and may be the rash is due to heat but i still feel that you show her to the doctor
wish her speedy recovery
Dr Arshad
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor